رکورد قبلیرکورد بعدی

" Noncommutative curves of genus zero : "


Document Type : BL
Record Number : 587111
Doc. No : b416330
Main Entry : Kussin, Dirk,1967-
Title & Author : Noncommutative curves of genus zero : : related to finite dimensional algebras /\ Dirk Kussin
Publication Statement : Providence, R.I. :: American Mathematical Society,, 2009
Series Statement : Memoirs of the American Mathematical Society,; no. 942
Page. NO : ix, 128 p. :: ill. ;; 26 cm
ISBN : 9780821844007 (alk. paper)
: : 0821844008 (alk. paper)
Notes : "Volume 201, number 942 (first of 5 numbers)."
Bibliographies/Indexes : Includes bibliographical references and index
کپی لینک

پیشنهاد خرید
پیوستها
Search result is zero
نظرسنجی
نظرسنجی منابع دیجیتال

1 - آیا از کیفیت منابع دیجیتال راضی هستید؟